Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 368, NWS Birmingham, AL

July 4, 2011Marion County, Walker County, Winston County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 4, 2011, 5:57 PM CDT for Marion County, Walker County, Winston County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2011, 5:57 PM CDT (22:57 UTC)
Expired
Jul 4, 2011, 6:36 PM CDT
In force
39 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Marion County, AL, Walker County, AL, Winston County, AL

The radar

The Columbus AFB radar (KGWX), 63 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2435 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WUUS54 KBMX 042257
SVRBMX
ALC093-127-133-042345-
/O.NEW.KBMX.SV.W.0368.110704T2257Z-110704T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
557 PM CDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MARION COUNTY IN NORTHWEST ALABAMA...
  NORTHWESTERN WALKER COUNTY IN ALABAMA...
  SOUTHWESTERN WINSTON COUNTY IN NORTHWEST ALABAMA...

* UNTIL 645 PM CDT

* AT 554 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BRILLIANT...OR 8 MILES NORTHEAST OF WINFIELD...AND MOVING SOUTHEAST
  AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LYNN...ELDRIDGE AND NATURAL BRIDGE.

THIS INCLUDES...
US 78 EXIT NUMBERS 22 THROUGH 39...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3407 8747 3387 8757 3387 8763 3391 8764
      3391 8772 3401 8791 3417 8781
TIME...MOT...LOC 2257Z 294DEG 6KT 3404 8773

$$
2 follow-up statements
569 
WWUS54 KBMX 042323
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 PM CDT MON JUL 4 2011

ALC127-133-042332-
/O.CAN.KBMX.SV.W.0368.000000T0000Z-110704T2345Z/
WALKER AL-WINSTON AL-
623 PM CDT MON JUL 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WINSTON AND
NORTHWESTERN WALKER COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3409 8766 3391 8765 3391 8772 3401 8791
      3410 8786
TIME...MOT...LOC 2322Z 294DEG 6KT 3402 8768

$$

ALC093-042345-
/O.CON.KBMX.SV.W.0368.000000T0000Z-110704T2345Z/
MARION AL-
623 PM CDT MON JUL 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARION COUNTY UNTIL 645 PM CDT...

AT 618 PM CDT...DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS 
STORM WAS LOCATED NEAR BRILLIANT...OR 8 MILES WEST OF LYNN...MOVING 
SOUTHEAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN MARION COUNTY.

THIS INCLUDES...
US 78 EXIT NUMBERS 22 THROUGH 34...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3409 8766 3391 8765 3391 8772 3401 8791
      3410 8786
TIME...MOT...LOC 2322Z 294DEG 6KT 3402 8768

$$
060 
WWUS54 KBMX 042336
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 PM CDT MON JUL 4 2011

ALC093-042345-
/O.CAN.KBMX.SV.W.0368.000000T0000Z-110704T2345Z/
MARION AL-
636 PM CDT MON JUL 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM. A SIGNIFICANT WEATHER ADVISORY WILL BE ISSUED IN PLACE 
OF THE WARNING FOR WINDS UP TO 40 MPH.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3409 8766 3391 8765 3391 8772 3401 8791
      3410 8786
TIME...MOT...LOC 2335Z 294DEG 6KT 3401 8785

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:06 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jul 4, 3:06 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT MON JUL 4 2011

.DISCUSSION...

SCATTERED TO NUMEROUS THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON
AS A GENERAL WEAKNESS IN THE UPPER ATMOSPHERE HAS SET IN ACROSS
THE DEEP SOUTH. STRONG TO ISOLATED SEVERE STORMS WITH WIND GUSTS
REPORTED UP TO 70 MPH WITH SOME DAMAGE HAVE OCCURRED THUS FAR.
THUNDERSTORMS USUALLY CONTINUE INTO THE EARLY EVENING HOURS WITH
THIS TYPE OF PATTERN SO WILL KEEP THE CHANCE WORDING FOR THE
OVERNIGHT AND LET THE EVENING SHIFT CLEAN IT UP ONCE THE ACTIVITY
DIES DOWN. WAS TEMPTED TO GO WITH LIKELY POPS THE NEXT COUPLE OF
DAYS AS LEFT OVER BOUNDARIES...DAYTIME HEATING AND THE PRESENCE
OF THE UPPER TROUGH SHOULD ALLOW FOR PLENTY OF THUNDERSTORM
DEVELOPMENT...BUT WILL HOLD OFF WITH HIGHER CHANCE WORDING FOR
NOW.

THIS PATTERN IS EXPECTED TO REMAIN IN PLACE THROUGH FRIDAY AT
WHICH POINT SOME UPPER RIDGING WILL BEGIN TO BUILD NEAR THE OHIO
VALLEY AND LESSEN THE POTENTIAL FOR CONVECTION ALTHOUGH NOT
ELIMINATE EITHER. WILL TAPPER THE POPS TO LOWER CHANCE AS WE REACH
INTO THE WEEKEND AND EARLY NEXT WEEK WHEN CONVECTION LOOKS TO
BECOME MORE DIURNALLY RESTRICTED.

TEMPERATURES NEAR NORMAL FOR EARLY JULY WITH HIGHS IN THE LOWER TO
MID 90S AND LOWS IN THE UPPER 60S TO LOWER 70S.

&&

.AVIATION...18Z TAF DISCUSSION.

SEVERAL OUTFLOW BOUNDARIES APPROACHING THE AREA COULD SPARK SOME
AFTERNOON THUNDERSTORMS. WITH HIGH PRESSURE NO LONGER DOMINATING THE
WEATHER PATTERN...THERE SHOULD BE NO SUPPRESSION OF CONVECTION. WENT
AHEAD AND MENTIONED VCTS AT ALL SITES SINCE CONFIDENCE IS NOT HIGH
AS TO WHERE EXACTLY THUNDERSTORMS WILL INITIATE AND PROPAGATE
THROUGHOUT THE DAY. AMENDMENTS MAY BE NECESSARY THIS AFTERNOON ONCE
CONVECTION BEGINS. WINDS WILL BECOME CALM ONCE AGAIN AFTER SUNSET
AND THE THUNDERSTORM ACTIVITY CLEARS. LOW CLOUDS WILL LIKELY MOVE
INTO THE NORTHERN 4 SITES DURING THE MORNING HOURS. DOES NOT LOOK
LIKE CLOUDS WILL MAKE IT AS FAR SOUTH AS MGM OR TOI...SO WITH
ABUNDANT MOISTURE AGAIN...EXPECT BR FOR A COUPLE OF HOURS TOMORROW
MORNING.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  90  68  89  67 /  30  50  30  50  30
ANNISTON    71  92  70  92  69 /  30  50  30  50  30
BIRMINGHAM  73  93  72  93  72 /  30  50  30  50  30
TUSCALOOSA  73  92  71  94  71 /  40  50  30  50  30
CALERA      72  91  71  91  71 /  30  50  30  50  30
AUBURN      72  92  72  92  72 /  30  40  30  40  30
MONTGOMERY  72  95  71  93  71 /  30  40  30  40  30
TROY        68  94  69  93  69 /  30  30  30  40  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

88/73
Hazardous weather outlook, Jul 4, 2:33 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
233 PM CDT MON JUL 4 2011

ALZ011>015-017>050-051936-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
233 PM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 8 PM ACROSS
ALL OF CENTRAL ALABAMA. WIND GUST TO 70 MPH WILL BE POSSIBLE ALONG
WITH LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 4, 4:40 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
440 PM CDT MON JUL 4 2011

ALZ019-021-027-028-042230-
CALHOUN AL-CLAY AL-CLEBURNE AL-TALLADEGA AL-
440 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALLADEGA...
SOUTHWESTERN CLEBURNE...NORTHEASTERN CLAY AND SOUTHERN CALHOUN
COUNTIES UNTIL 530 PM CDT...

AT 439 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OXFORD LAKE TO 7 MILES
NORTH OF ASHLAND...AND MOVING EAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  LINEVILLE...
  MOUNT CHEAHA...
  BARFIELD...
  CAMP SEQUOYAH...
  CHALAFINNEE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3350 8560 3349 8564 3332 8565 3326 8566
      3341 8593 3362 8585 3363 8557
TIME...MOT...LOC 2140Z 291DEG 4KT 3360 8579 3338 8587

14
Special weather statement, Jul 4, 4:47 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
447 PM CDT MON JUL 4 2011

ALZ013-015-023-024-042230-
FAYETTE AL-JEFFERSON AL-TUSCALOOSA AL-WALKER AL-
447 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WALKER...NORTHERN
TUSCALOOSA...WESTERN JEFFERSON AND SOUTHEASTERN FAYETTE COUNTIES
UNTIL 530 PM CDT...

AT 444 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OAK GROVE TO 7 MILES
NORTHEAST OF ASHCRAFT CORNER...AND MOVING NORTH AT 5 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BOLEY SPRINGS...
  BANKSTON...
  BERRY...
  GORGAS STEAM PLANT...
  GORGAS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3371 8782 3367 8716 3343 8721 3349 8784
      3353 8784
TIME...MOT...LOC 2147Z 179DEG 3KT 3350 8721 3360 8781

14
Special weather statement, Jul 4, 5:07 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
507 PM CDT MON JUL 4 2011

ALZ011-014-015-042245-
MARION AL-WALKER AL-WINSTON AL-
507 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WINSTON...
NORTHWESTERN WALKER AND SOUTHEASTERN MARION COUNTIES UNTIL 545 PM
CDT...

AT 504 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES WEST OF LYNN...MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  TUCKER...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3409 8758 3400 8756 3392 8755 3395 8780
      3408 8770 3408 8764
TIME...MOT...LOC 2207Z 354DEG 7KT 3402 8766

14
Local storm report, Jul 4, 5:29 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     3 SSW CHELSEA           33.29N 86.66W
07/04/2011                   SHELBY             AL   AMATEUR RADIO

            MULTIPLE TREES DOWN IN NEIGHBORHOOD ALONG COUNTY ROAD 69.
            ONE WAS A LARGE OAK TREE OVER 50 FEET TALL. SPOTTER
            ESTIMATED WINDS UP TO 60 MPH.

&&

AG
Special weather statement, Jul 4, 5:37 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
537 PM CDT MON JUL 4 2011

ALZ028-029-037-042330-
CLAY AL-RANDOLPH AL-TALLAPOOSA AL-
537 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALLAPOOSA...
SOUTHWESTERN RANDOLPH AND SOUTHERN CLAY COUNTIES UNTIL 630 PM CDT...

AT 536 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF WEDOWEE TO
8 MILES SOUTHWEST OF ASHLAND...AND MOVING SOUTH AT 5 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MALONE...
  CORINTH...
  GOLDVILLE...
  WADLEY...
  MILLERVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3314 8547 3302 8594 3327 8601 3338 8558
TIME...MOT...LOC 2238Z 346DEG 6KT 3330 8557 3319 8593

14
Special weather statement, Jul 4, 5:52 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
552 PM CDT MON JUL 4 2011

ALZ036-042330-
COOSA AL-
552 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COOSA COUNTY UNTIL 630 PM
CDT...

AT 550 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WEOGUFKA TO WELONA...AND
MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  WEOGUFKA...
  STEWARTVILLE...
  ROCKFORD...
  MORIAH...
  LYLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3275 8616 3275 8632 3277 8633 3275 8634
      3275 8639 3280 8644 3311 8636 3310 8609
TIME...MOT...LOC 2252Z 262DEG 9KT 3303 8632 3280 8639

14

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:23 PM CDTSpecial Weather StatementBMXFayette52 min
Jul 3, 7:59 PM CDTSpecial Weather StatementBMXWinston46 min
Jul 3, 8:07 PM CDTSpecial Weather StatementBMXPickens38 min
Jul 3, 8:16 PM CDTSpecial Weather StatementBMXTuscaloosa44 min
Jul 3, 8:38 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens52 min
Jul 3, 8:45 PM CDTSpecial Weather StatementBMXWalker45 min
Jul 3, 8:58 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker47 min
Jul 3, 9:32 PM CDTSpecial Weather StatementBMXPickens43 min
Jul 3, 9:46 PM CDTSpecial Weather StatementBMXWalker29 min
Jul 3, 10:21 PM CDTSpecial Weather StatementBMXBlount39 min
Jul 4, 12:50 PM CDTSpecial Weather StatementBMXMarengo40 min
Jul 4, 1:30 PM CDTSpecial Weather StatementBMXWalker45 min
Jul 4, 1:36 PM CDTSpecial Weather StatementBMXGreene39 min
Jul 4, 1:40 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair35 min
Jul 4, 1:40 PM CDTSevere Thunderstorm WarningBMXWalker50 min
Jul 4, 1:44 PM CDTSpecial Weather StatementBMXJefferson46 min
Jul 4, 1:59 PM CDTSevere Thunderstorm WarningBMXGreene, Hale46 min
Jul 4, 2:04 PM CDTAreal Flood AdvisoryBMXJefferson3 hr
Jul 4, 2:14 PM CDTSpecial Weather StatementBMXRandolph46 min
Jul 4, 2:18 PM CDTSpecial Weather StatementBMXGreene42 min
Jul 4, 2:26 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter45 min
Jul 4, 2:30 PM CDTSpecial Weather StatementBMXJefferson45 min
Jul 4, 2:32 PM CDTSpecial Weather StatementBMXBibb43 min
Jul 4, 2:34 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry, Tuscaloosa41 min
Jul 4, 2:39 PM CDTSpecial Weather StatementBMXMarengo51 min
Jul 4, 2:52 PM CDTSpecial Weather StatementBMXJefferson38 min
Jul 4, 2:56 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa49 min
Jul 4, 2:58 PM CDTSevere Thunderstorm WarningBMXSumter47 min
Jul 4, 3:19 PM CDTSpecial Weather StatementBMXGreene41 min
Jul 4, 3:29 PM CDTAreal Flood AdvisoryBMXSumter3 hr
Jul 4, 3:30 PM CDTSpecial Weather StatementBMXTuscaloosa45 min
Jul 4, 3:44 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, St. Clair, Shelby, Tuscaloosa46 min
Jul 4, 3:49 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby3 hr
Jul 4, 4:06 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker39 min
Jul 4, 4:08 PM CDTSpecial Weather StatementBMXWinston52 min
Jul 4, 4:13 PM CDTSpecial Weather StatementBMXBlount47 min
Jul 4, 4:27 PM CDTSpecial Weather StatementBMXShelby48 min
Jul 4, 4:40 PM CDTSpecial Weather StatementBMXClay50 min
Jul 4, 4:42 PM CDTFlash Flood WarningBMXSumter3 hr
Jul 4, 4:47 PM CDTSpecial Weather StatementBMXFayette43 min
Jul 4, 5:07 PM CDTSpecial Weather StatementBMXMarion38 min
Jul 4, 5:18 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa31 min
Jul 4, 5:37 PM CDTSpecial Weather StatementBMXClay53 min
Jul 4, 5:39 PM CDTSevere Thunderstorm WarningBMXLamar, Marion51 min
Jul 4, 5:52 PM CDTSpecial Weather StatementBMXCoosa38 min
Jul 4, 6:20 PM CDTSpecial Weather StatementBMXFayette25 min
Jul 4, 6:40 PM CDTSpecial Weather StatementBMXFayette, Walker50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.